# SDR DL76P071529

- Difficulty date: November 20, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 44,467 hours, 20,623 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11708K0165
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK RIGHT HYD SYS WENT TO ZERO RETURNED TO GATE FOR REPAIRS.  REPLACED ACMP HYD PRESSURE LINE.
